Title: The empirical distribution function and strong laws for functions of order-statistics of uniform spacings
Authors: Beirlant, Jan ×
Vanzuijlen, Mca #
Issue Date: 1985
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of multivariate analysis vol:16 issue:3 pages:300-317
ISSN: 0047-259X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science